# SDR FDEA202012103114

- Difficulty date: December 10, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S2929859
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE, CORROSION ON VERTICAL FRAME SUPPORT BELOW FLOOR AT FWD BULKHEAD STA 1781 L-52, MARKED NR 2, 2020-12-10.  REMOVED AND REPLACED THE STANCHION, IAW SRM 53-15-01, FIG 9A VOL 3 & DWG AFA 3225.
